i have been on pristiq for 3 days now 50mg at bed time was told to take in the morning as havent been sleeping hope it makes a difference but my skin has been very sensitive to touch and itchy almost like sunburn if that makes sense apart from that and a little neasua i feel ok very calm
About 22% people who take Pristiq do have as its side effects feeling of nausea, but Pristiq causing itchy skin has not been reported, maybe it could be best if you did talk to the doc/pharmacist who prescribed the med. to maybe give you a remedy for itchy skin.
Take care, best wishes!
I take my pristiq in the morning as it will cause you to not sleep. The itchy, sore skin though could be an allergic reaction and needs to be reported to the doctor right away. Do not ignore this if it continues. The nausea is a common side effect and will subside, but the sunburn like feeling needs to be addressed by the doc.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2011 • 2 answers
Posted 7 May 2011 • 1 answer
Posted 5 Feb 2012 • 3 answers
Posted 12 Jul 2013 • 15 answers
Posted 2 Mar 2016 • 0 answers